Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Provigil (http://www.iddb.org/forums/forumdisplay.php?f=247)
-   -   heart problems (http://www.iddb.org/forums/showthread.php?t=2904)

Jen W. 12-03-2005 06:00 AM

heart problems
 
I just started taking Provigil and have NEVER had high blood pressure in my life and NOW have very high readings and a recent echo @ the dr's office and it came back abnormal for hypertension and enlargement of my heart. <br><br>I am now on Topol and arent feeling any better. Still have dizziness and almost fainting... as well as severe headaches...Ive cut out caffeine completely but still no results after a week. <br><br>Is there any link with Provigil and blood pressure and or enlargement of the heart? <br><br>Anyone who can help.. I would greatly appreciate it. <br><br>Jen

Harley 08-19-2007 11:24 PM

High Blood Pressure
 
My blood pressure has risen also since taking provigil. I am monitoring it closely. Are you taking any other meds that might be contributing to it. I have also noted an increase in anxiety and panic attacks. But I am not giving up yet. At least I can stay alert and awake. It seems to have helped with depression greatly.


All times are GMT. The time now is 01:28 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.